English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6480/11652
Visitors : 21716644      Online Users : 57
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8904

Title: Mathematical Programmings with Equilibrium Constraints:The Existence of Feasible Point
Authors: L. J. Lin;G. Still
Contributors: 數學系
Keywords: Mathematical problems with equilibrium constraints;Semi-infinite problems;Bilevel problems;KKM property;Properly quasimonotone
Date: 2006-01
Issue Date: 2011-05-10T06:48:38Z
Publisher: Taylor & Francis
Abstract: This article studies three classes of optimization problems with bilevel structure including
mathematical programs with equilibrium constraints (MPECs) and semi-infinite problems
(SIPs). The main goal of this article is to provide results which establish the existence of feasible
points of the problems. These results are based on the so-called KKM lemma. We are also
interested in the convexity properties of these problems.
Relation: Optimization, 55(3):205-219
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback